Someone mentioned this earlier on this site...
I think that was actually me...as woofer5 (my original account that's been locked). I responded in the thread by MamaLama...
"Mike having another surgery...what?"
It's on page 2 if you're interested.
There's quite a bit of online talk about
this, but a major problem is that no real studies have been done. Virtually all of the evidence is anecdotal...but there's a ton of anecdotal evidence. Originally, my thinking was my tendinopathy (other connective tissue such as ligaments involved as well) was a result of the Interferon and that's what my hepatologist and internist thought as well.
I know that some drugs...by themselves...can predispose patients to tendon damage...for eg., the fluoroquinolone antibiotics.
Now I'm thinking that it's much more complicated and may well be a confluence of causes...rather than just one such as only Ribavirin or only Interferon.
Interesting, I'll have to do some more looking around.
Let me know if you find anything.